Limiting real interpolation methods for arbitrary Banach couples

Tom 213 / 2012

Fernando Cobos, Alba Segurado Studia Mathematica 213 (2012), 243-273 MSC: Primary 46B70; Secondary 46E30, 46E35. DOI: 10.4064/sm213-3-4

Streszczenie

We study limiting $K$- and $J$-methods for arbitrary Banach couples. They are related by duality and they extend the methods already known in the ordered case. We investigate the behaviour of compact operators and we also discuss the representation of the methods by means of the corresponding dual functional. Finally, some examples of limiting function spaces are given.

Autorzy

  • Fernando CobosDepartamento de Análisis Matemático
    Facultad de Matemáticas
    Universidad Complutense de Madrid
    Plaza de Ciencias 3, 28040 Madrid, Spain
    e-mail
  • Alba SeguradoDepartamento de Análisis Matemático
    Facultad de Matemáticas
    Universidad Complutense de Madrid
    Plaza de Ciencias 3, 28040 Madrid, Spain
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek